# SDR SWAA2023051126754

- Difficulty date: April 12, 2023
- Submitted: May 11, 2023
- Operation: Air carrier
- Aircraft: N293WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36612
- Aircraft time: 50,909 hours, 30,513 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMP CORROSION AT ZEE CHANNEL BETWEEN STA 500A-500D RBL 21'<[01] REMOVED CORROSION AT FWD CARGO COMP. ZEE CHANNEL BETWEEN STA 500A-500D RBL 21' IAW SRM 51-10-02-0G-0. FOUND WITHIN LIMITS AS PER SRM 53-00-53-1A-2;FIG.103; DETAIL : 'D'. TREATED & PRIMED REWORKED AREA ASPER SRM 51-20-01 & AMM 51-21-72.;[02] VERIFIED STEP 1
